Eye Care Expert Forum
eye botox injection
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
eye botox injection
vdl
I had a botox injection in my left eye.  my eye has not been alligned, but has gone in.  I now have double vision when i look straight ahead or toward the left.

However, when i look towards the right, the eyes are aligned properly and I don't get double vision.

Is it normal for the eye to go in?

I thought these injections had very accurate results, I was aware that I could get double vision, but is this because my eyes are not aligned properly?

Had the eyes been aligned properly would i still get double vision?

As the effect of the botox wears out, will the eye go back to its original position and will the double vision dissapear?

Mrs H.

Discussion is closed
Cancel
1 Answers
Page 1 of 1
284078 tn?1282620298
I'm sorry but the effect of the botox will wear off after 3-6 months.  You need to have a long talk with your ophthalmologist to discuss all the details of your specific case.  I don't understand why surgery was not an option?

MJK MD
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank